# SDR 2001UALA02075

- Difficulty date: September 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 18,185 hours, 6,012 cycles
- Engine: Iae V2527A5
- Engine time: 10,823 hours, 3,650 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6A4904
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 10,823 hours, 3,650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILURE.  IN FLIGHT SHUT DOWN DUE TO ENGINE FAILURE CAUSED BY HIGH PRESSURE COMPRESSOR (HPC) 6TH STAGE BLADE CRACKING/LIBERATION AT ROOT.  INSTALLATION OF NEW DESIGN OF C6 BLADES.
